Title: Periodic solutions to singular damped delay differential equations with impulses

Authors: Fatima Dib; Naima Daoudi-Merzagui

Addresses: Department of Mathematics, Superior School of Applied Sciences, Tlemcen 13000, Algeria ' Department of Mathematics, University of Tlemcen, Tlemcen 13000, Algeria

Abstract: In this paper, we discuss the existence of periodic solutions for nonautonomous second-order damped delay differential equations with singular non-linearities, in presence of impulsive effects. Simple sufficient conditions are provided that enable us to obtain positive periodic solutions. Our approach is based on a variational method. Some recent results in the literature are extended.

Keywords: damped; delay differential equation; impulses; mountain-pass theorem; periodic solution; singular non-linearity.

DOI: 10.1504/IJDSDE.2018.089093

International Journal of Dynamical Systems and Differential Equations, 2018 Vol.8 No.1/2, pp.33 - 47

Received: 29 Oct 2016
Accepted: 09 Feb 2017

Published online: 05 Jan 2018 *

Full-text access for editors Full-text access for subscribers Purchase this article Comment on this article